# SDR ZZDA2010112

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME SECTION, STA 1022, LONG L28L TO L28R, CORROSION.  ACCOMPLISHED FRAME SECTION SPLICE REPAIR PER B717 SRM 53-20-07 FIG 201.
